Follow
Turker Biyikoglu
Turker Biyikoglu
Unknown affiliation
Verified email at iyte.edu.tr - Homepage
Title
Cited by
Cited by
Year
Laplacian eigenvectors of graphs: Perron-Frobenius and Faber-Krahn type theorems
T Biyikoglu, J Leydold, PF Stadler
Springer, 2007
3622007
Cryptanalysis of Fridrich's chaotic image encryption
E Solak, C Cokal, OT Yildiz, T Biyikoğlu
International Journal of Bifurcation and Chaos 20 (05), 1405-1413, 2010
2362010
Synchronization of networks with prescribed degree distributions
FM Atay, T Biyikoglu, J Jost
IEEE Transactions on Circuits and Systems I: Regular Papers 53 (1), 92-98, 2006
1262006
Network synchronization: Spectral versus statistical properties
FM Atay, T Bıyıkoğlu, J Jost
Physica D: Nonlinear Phenomena 224 (1-2), 35-41, 2006
1122006
Graph operations and synchronization of complex networks
FM Atay, T Bıyıkoğlu
Physical Review E 72 (1), 016217, 2005
942005
Graphs with given degree sequence and maximal spectral radius
T Biyikoglu, J Leydold
arXiv preprint math/0605294, 2006
89*2006
Vertex decomposable graphs, codismantlability, Cohen-Macaulayness and Castelnuovo-Mumford regularity
T Biyikoglu, Y Civan
arXiv preprint arXiv:1205.5631, 2012
462012
Some notes on spectra of cographs
T Bıyıkoglu, SK Simic, Z Stanic
Ars Combin 100, 421-434, 2011
392011
A discrete nodal domain theorem for trees
T Bıyıkoğlu
Linear algebra and its applications 360, 197-205, 2003
332003
Graph Laplacians, nodal domains, and hyperplane arrangements
T Bıyıkoğlu, W Hordijk, J Leydold, T Pisanski, PF Stadler
Linear algebra and its applications 390, 155-174, 2004
322004
CAMPways: constrained alignment framework for the comparative analysis of a pair of metabolic pathways
G Abaka, T Bıyıkoğlu, C Erten
Bioinformatics 29 (13), i145-i153, 2013
302013
Faber–Krahn type inequalities for trees
T Bıyıkoğlu, J Leydold
Journal of Combinatorial Theory, Series B 97 (2), 159-174, 2007
262007
Nodal domain theorems and bipartite subgraphs
T Bıyıkoğlu, J Leydold, P Stadler
The electronic journal of linear algebra 13, 344-351, 2005
232005
Algebraic connectivity and degree sequences of trees
T Bıyıkoğlu, J Leydold
Linear algebra and its applications 430 (2-3), 811-817, 2009
182009
Castelnuovo-Mumford regularity of graphs
T Biyikoglu, Y Civan
arXiv preprint arXiv:1503.06018, 2015
152015
Graphs of given order and size and minimum algebraic connectivity
T Bıyıkoğlu, J Leydold
Linear algebra and its applications 436 (7), 2067-2077, 2012
142012
Bounding Castelnuovo-Mumford regularity of graphs via Lozin's transformation
T Biyikoglu, Y Civan
arXiv preprint arXiv:1302.3064, 2013
122013
Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences
T Bıyıkoğlu, M Hellmuth, J Leydold
Int Linear Algebra Soc, 2009
122009
Optimal and near-optimal partner selection algorithms in cooperative OFDMA
S Bakşi, O Kaya, T Biyikoglu
2012 IEEE Wireless Communications and Networking Conference (WCNC), 475-479, 2012
82012
Semiregular trees with minimal Laplacian spectral radius
T Bıyıkoğlu, J Leydold
Linear algebra and its applications 432 (9), 2335-2341, 2010
82010
The system can't perform the operation now. Try again later.
Articles 1–20